# SDR VNAA202504020011

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N592NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15404
- Aircraft time: 19,719 hours, 17,576 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Part number: CC670391891CC670
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HINGE AND HINGE FITTINGS AT SERVICE DOOR 196ER (ATTACHMENT HARDWARE INCLUDED).   DUE TO EXCESSIVE DAMAGE, HINGES AND HINGE FITTINGS AT SERVICE DOOR 196ER WERE EVALUATED OUT OF LIMITS PER CRJ-900 SRM 53-00-00-101-001-A01 AND REPLACED PER CRJ-900 SRM 51-41-02-001-001-A01 AND PER CRJ900 AMM 52-45-01.
